# SDR SWIA202265260

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 46,389 hours, 30,103 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDOW MORE HOT THAN USUAL AND DELAMINATED IN THE FAR RIGHT CORNER    (FLIGHT 3075 - FILED CLOSED)    REMOVED AND REPLACED RH SIDE WINDOW PER CRJ AMM 56-12-01. PERFORMED OPS CHECK OF WINDOW HEAT AND LEAK CHECK OF SIDE WINDOW, OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. AC OK FOR SVC.
